# SDR MALA030185

- Difficulty date: February 14, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 61241
- Part serial: OFF219
- Condition: Leaking
- Location: Lt Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3001, LT ENGINE INTAKE CAUTION LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE PERFORMED CONTINUITY CHECK, FOUND LOWER LT DUCT BAD.  REPLACED LOWER LT DUCT P/N 6124-1 SN/OFF 219, SN/ON 100.  PERFORMED ENGINE RUN TO OPS CHECK LOWER INLET DUCT.  OPS CHECK GOOD.
